# SDR AALA202111290644

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 33,291 hours, 12,553 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050001
- Part serial: 0291
- Condition: Fault Message
- Location: Zone 700 - Gears
- Part time: 64,627 hours, 30,502 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, ECAM FOR BRAKES RELEASE; ABORTED TAKEOFF AT 65 KNOTS. REPLACED #4 MLG TACHOMETER WITH SERVICEABLE UNIT IAW AMM 32-42-57, OPS CHECK GOOD.
